# SDR SWAA2024071898546

- Difficulty date: June 5, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DISBONDED OB AFT FLAP EXTERNAL SKIN LOWER INBOARD CORNER AT LT WING 2024-376371<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189521; DUE DATE: 26/JAN/25.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25 JAN 25.;[03] TOOL USED CALIPER P/N: 500-197-30 S/N: A18135081 DUE DATE: 21 JUL 24.;[04] TOOL USED: POSITECTOR PN: POSITECTOR 6000 NS3; SN: 767584; DUE DATE: 21/AUG/24.;[05] PERFORMED PERMANENT REPAIR ON OB AFT FLAP EXTERNAL SKIN LOWER INBOARD CORNER AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND B737-700 SRM 57-53-01-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON OB AFT FLAP EXTERNAL SKIN LOWER INBOARD CORNER AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND B737-700 SRM 57-53-01-2R-4 REPAIR 4.RII COMPLETED
